Smoothness of conjugacies of diffeomorphisms of the circle with rotations

Ya G. Sinai, K. M. Khanin

Research output: Contribution to journalArticle

48 Scopus citations
Original languageEnglish (US)
Pages (from-to)69-99
Number of pages31
JournalRussian Mathematical Surveys
Volume44
Issue number1
DOIs
StatePublished - Feb 28 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Smoothness of conjugacies of diffeomorphisms of the circle with rotations'. Together they form a unique fingerprint.

  • Cite this